# SDR 08FDEA01148

- Difficulty date: March 26, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 417
- Aircraft time: 39,141 hours, 23,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A59374322230
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT FR 69 FLOOR SUPPORT CORRODED LBL20 AND TIE DOWN FITTING MISSING.  REMOVED DAMAGED FLOOR CROSS BEAM IAW SRM 51-40-21.  RECEIVED NEW FLOOR CROSS BEAM P/N NR A59374322230 BATCH NR 0001436243.  LOCATED AND DRILLED IAW SRM 51-40-44.  INSTALLED AND SEALED IAW SRM 51-76-10 AND SRM 51-40-21.
